Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Severe dandruff, flaking, itching, immense hairfall, malodor and irritation. Can i use dipsalic ointment, solution?

hi, can dipsalic ointment be used for severe dandruff ? Im having severe dandruff, in which the symptoms include severe flaking, itching, immense hairfall, malodor, and irritation. I am having this problem throughout the year and tried different type of shampoos including Nizoral multiple times, but ended up in no benefit. Please reply me with a solution
Asked On : Tue, 10 Jul 2012
Answers:  2 Views:  355
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to HCMForum. The causes of uncontrolled dandruff is defeciency of vit A and other vitamins. {mal nutrition}
I advise you to consult a dermatologist for diagnosis and treatment. dipsalic should not be used on the scalp. I suggest
some diet recomendations as take more of green leafy vegetables pulses sprouts eggs meat fruits and juices. dont use
different hairoils and shampoos indescriminately. thank you.
Answered: Tue, 10 Jul 2012
I find this answer helpful
Orthopaedic Surgeon Dr. Praveen Tayal's  Response
Thanks for writing to us.
Chronic and severe seborrhoic dermatitis needs an individualized and regular treatment to control the problem. Since it is known for recurrence, adequate precautions are also necessary.
You can get the proper treatment prescribed from your dermatologist after examination,.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor